I tried to find a problem similar to mine already posted but I couldn't seem to find it.. I'm having some weight gain problems but they've only occured while taking birth control pills. I weighed 110 lbs. since I was in about the 8th grade.. then my Sophomore year I began to take birth control. I started gaining so they lowered my dosage but I'm still gaining. Right now I'm at about 135 lbs. and I'm only about 5'2'' or 5'3''. I don't want to gain any more weight and I only want to lose about 15-20 lbs. I've tried excercise, eating less, eating healthier, pretty much everything that I could think of.. and I know a lot of girls at my school have gotten results from anorexia or bulimia.. but I refuse to resort to that. Is there anything that I can do..? any certain diets or excercises that I should try? thanks.
Posts: 10 | Registered: Feb 2004
| IP: Logged |
If you've tried all that, and your weight is staying steady, then maybe your body is trying to tell you something. That's not really an unhealthy weight for your height. I'm 4'11 and I weight about 120. If you're really concerned then you should talk to your doctor and see if he/she can tell you what a healthy body weight is, and help you with a good healthy plan.
Posts: 1747 | From: Winnipeg, Manitoba, Canada | Registered: Mar 2001
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.